# SDR ASOA201000902

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 589-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FLOOR SUPPORT SILL AT LBL 36 FASTENER HOLES HAVE CORROSION FROM FS 589 TO 559+112.  AFTER CLEANING AREA FOUND NO CORROSION. RETREATED AREA IAW SRM 51-21-11. REMOVED FLOOR SILL IAW SRM 51-42-06 AND 51-42-21.  FABRICATED REPLACEMENT LIPPED PLATE FOR SILL USING 7075-0 .050" IAW SRM 51-24-21.  LOCATED AND DRILLED LIP PLATE AND SILL WEB IAW SRM 51-42-06, 51-42-21.  TREATED, PRIMED AND PAINTED LIP PLATE IAW SRM CH 51-25-16. REPAIRED SILL WEB IAW REO 601R-53-51-119 STEPS 1-8.
